# SDR CALA0300029

- Difficulty date: February 10, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 54,162 hours, 28,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Sta 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R/H UPPER FUSELAGE SKIN GOUGED BELOW FORWARD R/H SIDE DORSAL FIN MOUNT POINT AT STA 880, STRINGER 2R. A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-00-01.
